# SDR V0XD20160914179

- Difficulty date: September 6, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 29,504 hours, 21,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 677-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK, BS 761.85 - 677 IS CORRODED.   REMOVED AND REPLACED THE SEAT TRACK IAW  AMM 53-00-49, REO 670-53-00-074 REV A, SRM 51-42-13, 51-42-21, AND AMM 53-00-49,
